# SDR MWEA00529

- Difficulty date: June 19, 2000
- Submitted: November 28, 2000
- Operation: Air carrier
- Aircraft: N700ME
- Make and model: Doug DC-9-14
- Aircraft serial: 45696
- Aircraft time: 78,386 hours, 73,478 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Shear Tie
- Part number: 991224318
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MKE - CRACKED SHEAR CLIP AT STA 766 BETWEEN LONGERONS 15 LEFT AND 16 LEFT JUST FORWARD OF LEFT LAVATORY.  FABRICATED AND INSTALLED NEW SHEAR TIE.  (X)
